| Model Number |
RBY4C0415-B |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2020-02365.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the distal inferior mesenteric artery using ruby coils and non-penumbra microcatheter.During the procedure, the physician placed eight ruby coils in the target vessel using the microcatheter.Subsequently, while advancing two more ruby coils through the microcatheter, both ruby coils were stuck in the middle of the microcatheter.Therefore, both ruby coils were removed.The procedure was completed using new ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.